| Model Number |
H938740 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that four (4) exactamix empty eva bags 2000ml leaked at "the bottom left seam of the bag".The issue was identified prior to patient use.The reporter stated that "bags were tapped to check for particulates", placed in a large resealable plastic bag, and stored under refrigerated conditions.There was no patient involvement.No additional information is available.